# SDR GTIA020754

- Difficulty date: June 4, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT CORRODED AT LONGERON 30 STATION 1007 TO STATION 1022.  FABRICATED BATHTUB FITTING PER SPIRIT AIRLINES EA 5310-0231.  INSTALLED BATHTUB FITTING.  (M)
